Here is a mantra for you: "I've had all these tests, including sophisticated MRI's. EVERYTHING IS NORMAL." Repeat 10 times, whenever necessary.
Spinal lesions, particularly spinal lesions that appear before lesions show up in the brain, are usually significantly disabling. Generally everything that is BELOW the lesion on the spine is affected -- like what happened with me: bowels, bladder, paralyzed legs, loss of feeling from mid-torso to toe, etc.
When lesions appear on the brain, particularly in the early stages of MS, sometimes (not always) the nervous system is able to re-route around the damaged area, and there is little or no disability. But when lesions appear on the spine, because it is a narrow space, there isn't room to re-route, so the damage is significant.
Think about it this way: if you have a road on a flat level area, there is room for lots of other side roads to turn off it, or go around obstructions in the road. And if there doesn't happen to BE a road, you can go on to the ground around the road (remember, "flat...level") and get back on the road farther ahead, around the obstruction. But if the road runs through a tunnel, there isn't any way to go around the obstruction. You're stuck. That's what happens when there's a lesion on the spinal cord.
The fact that -- as you describe it -- you have no paralysis, weakness, balance problems, bowel or bladder problems -- suggests to me (and remember, I'm NOT a doctor!) that you indeed don't have any lesions on your spine.
As for perimenopause: I don't know how old you are. Hormone problems can indeed cause all of the symptoms you do describe, including anxiety. And of course perimenopause is a time when your hormones are usually fluctuating all over the place. There are blood tests that can be run to determine whether you're entering menopause (and women can enter menopause as early as their late '30's..) but they're not always accurate. After 6 years, though -- you should be through menopause. But that's why I asked if you had blood tests to look for hormone problems -- if they're out of whack they could indeed be the root of your problems. When you see your gynecologist, be sure to ask about that, and describe your symptoms to her/him.
Uppitycats, the reason why I started taking the med was because of these strange feelings, its just now that have gotten worse, which might mean that maybe it is anxiety, because they say sometimes anxiety gets worse when starting an AD. The vibration thing is awful. The other night I was sleeping, and all of a sudden, my left side of my face got real cold, it was weird, it woke me up, it only lasted for about 30-40 seconds. I had cold feelings before the Prozac, but this is worse. Maybe your right, maybe just go back to my regular doc and see what he says, he was supposed to call me tonight, because I left a message, but I haven't heard from him yet. I thought maybe he would have my MRI results too. I'll call back tomorrow. He feels that all these weird feelings are from migraines, even though I'm not having the migraines all the time, I guess you can still have symptom, but not the headache. They run in my family also. I started getting them about 8 years ago, but since July, I've been going to PT for my neck (bulging disk), I have only had 3 migraines, thats good for me, because usually I would have them 10-12 a month, awful. Thanks uppitycat, your a real comfort. I have been so scared. I really think maybe I need counseling, or a therapist, maybe even a shrink, LOL. Talk soon!!! Jen
Just wanted to pop in and wish you well. I hope things start to improve for you. Please let us know what the neuro says.
My daughter has the type of migraine Rhonda is talking about. The meds do help but she still has the buzzing and dizziness pretty much all the time only a milder version than with the full blown migraine. Thats wonderful the PT is helping with those, do you take any meds for it as well?